Getbig Bodybuilding, Figure and Fitness Forums
October 01, 2014, 09:37:07 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: pee fear  (Read 720 times)
enhancer
Getbig II
**
Posts: 84


« on: November 25, 2012, 03:12:31 AM »

help me.hi took a shot of tesst 400 mix with deca 2ml combined yesterday,woke up a.m for a pee,my urine is burning and is formed really thick white and almost grainy sand to the touch.aint got a fever/but dont want to explain to my local gp.that i,ve been using steroids.this is my 3rd injection in 2wks.any suggestions? Cry Cry
Report to moderator   Logged
usmcdevildoc
Getbig II
**
Posts: 279


« Reply #1 on: November 25, 2012, 05:59:45 AM »

Unrelated to test/deca. Sounds like a UTI/ urethritis// could be prostatitis or epididymitis as well. If you nut and it hurts it is epididymitis versus prostatitis. Get yourself a short course of antibiotics and a urine culture done. Should clear up in no time. If you are embarrased, just tell your gp you have a
URI and might have a UTI.
Lift, fuck, make money
DOC
Report to moderator   Logged
enhancer
Getbig II
**
Posts: 84


« Reply #2 on: November 25, 2012, 06:51:55 AM »

nice 1,i,ll take the good advice.off to g.p a.sa.p dude



Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.19 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!